# SDR SWAA2025022090048

- Difficulty date: January 27, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH FWD SHIELD BOTTOM ATTACHING ANGLE CORRODED AROUND NUTPLATES STA 767+6' RBL 21 WL 156<[01] REMOVED CORROSION AND VERIFIED WITH 10X ALL REMOVED IAW SRM 51-10-02-0G-0 UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ADJACENT TO BLEND .050'; LOSS .009'; REMAINING .041'. TOOL#40084; DUE 06AUG25 ORIGINAL MATERIAL THICKNESS .050'; REMAINING MATERIAL .041'; .009' LOSS OF MATERIAL; .005' MATERIAL LOSS LIMIT; FOUND TO EXCEED MAXIMUM ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-15-1A-1. REMOVED; LOCATED; DRILLED AND INSTALLED NEW ANGLE ON AFT CARGO COMPARTMENT RH FWD SHIELD BOTTOM STA 767+6' RBL 21 WL 156 IAW SRM 51-40-05-0G-0 I.A.W. SRM 51-40-02-0G-0 AND DWG 146A8123 REV:-;[02] WORK CARD C/W  AUDIT C/W
